# SDR AALA20091216TUL14

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 71,292 hours, 38,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: SR0955300565
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CORD CRACKED AT STATION 1338 LEFT.  REPAIRED PER ENGINEERING AUTHORIZATIONS- MD80-53-007882, MD80-53-007988, MD80-53-008214 AND MD80-53-008309.
